MAUDE Adverse Event Report: NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC. REMOTE NETWORK STATION; REMOTE MONITORING STATION

NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC. REMOTE NETWORK STATION; REMOTE MONITORING STATION
Model Number RNS-6803-7460
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the remote network station (rns) did not alarm for a patient's ventricular tachycardia.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 07/23/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 07/28/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 08/04/2025 emailed the bme for all information in the ni list above: no reply was received.
 
Event or Problem Description
The biomedical engineer (bme) reported that the remote network station (rns) did not alarm for a patient's ventricular tachycardia.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the remote network station (rns) did not alarm for a patient's ventricular tachycardia.No patient harm was reported.Investigation summary: insufficient information / no product returned: multiple attempts were made to collect additional information regarding the complaint.However, there has been no response from the customer.There is not enough information to perform an investigation.Complaint history review for the rns-6803/6804 did not show any trends for this issue.Nk will continue to monitor and trend.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
REMOTE NETWORK STATION
Common Device Name
REMOTE MONITORING STATION
Manufacturer (Section D)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
attn: shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key22795597
Report Number8030229-2025-05344
Device Sequence Number15655616
Product Code MHX
UDI-Device Identifier00851725007184
UDI-Public(01)00851725007184
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7460
Device Catalogue NumberRNS-6803-7460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown